MAUDE Adverse Event Report: HOUSTON LEAD MODEL 302

HOUSTON LEAD MODEL 302
Model Number 302-20
Medical Device Problem Codes Fracture (1260); Device Contamination with Body Fluid (2317); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient passed away due to severe anoxic brain injury, generalized seizures, intractable status epilepticus and lennox-gastaut syndrome.The devices were explanted and returned for product analysis.A failure was observed during the analysis of the returned lead, it is not believed to be related to the reported death.The reported death is investigated and reported on manufacturing report number 1644487-2025-10713.This report will capture the observed lead issues.No other relevant information has been received to date.

Brand Name
LEAD MODEL 302
Common Device Name
LEAD
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key24564168
Report Number1644487-2026-10314
Device Sequence Number15668579
Product Code LYJ
UDI-Device Identifier05425025750092
UDI-Public05425025750092
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2006
Device Model Number302-20
Device Lot Number11608
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale